Vol. 286, No. 1, 2017

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Local symmetric square $L$-factors of representations of general linear groups

Shunsuke Yamana

Vol. 286 (2017), No. 1, 215–256

This paper develops a theory of local symmetric square L-factors of representations of general linear groups. We will prove a certain characterization of a pole of symmetric square L-factors of square-integrable representations, the uniqueness of certain trilinear forms and the nonexistence of Whittaker models of higher exceptional representations.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

symmetric square $L$-factors, exceptional representations, distinguished representations
Mathematical Subject Classification 2010
Primary: 11F66
Secondary: 11F70
Received: 30 April 2015
Revised: 3 September 2015
Accepted: 14 June 2016
Published: 9 December 2016
Shunsuke Yamana
Department of Mathematics
Kyoto University
Kitashirakawa Oiwake-cho
Kyoto 606-8502
Hakubi Center
Kyoto University
Kyoto 606-8501